Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An asymptotic Fuglede theorem

Author: Robert Moore
Journal: Proc. Amer. Math. Soc. 50 (1975), 138-142
MSC: Primary 47B15; Secondary 46L15
MathSciNet review: 0370247
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result is that if an operator $ B$ on Hilbert space ``almost'' commutes with a normal operator $ N$, then $ B$ almost commutes with $ {N^\ast }$ as well. The Theorem is then extended to a Putnam-like version which states that if $ B$ almost intertwines two normal operators, then it almost intertwines continuous functions of those operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B15, 46L15

Retrieve articles in all journals with MSC: 47B15, 46L15

Additional Information

PII: S 0002-9939(1975)0370247-7
Keywords: Normal operator, Fuglede theorem, spectral measure
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia